# SDR P5CA9500829

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Pack Access Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL 191ML HAS DELAMINATED SPOT AT FORWARD END.  SANDED AND CLEANED AREA, HOT BONDED FIBERGLASS OVERLAYS IAW SRM 51-40-12.
